# SDR ASAA2018092926336

- Difficulty date: September 29, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 56,321 hours, 22,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOP THROUGHOUT CABIN. GROUNDED - YES. REMOVED AND REPLACED BATTERY AT SEAT/ROW 7, 16, 23 LT SIDE. AND REPLACED 2 CHARGERS AT SEAT/ROW 7, 16 ABC. ALSO CORRECTED PROVISIONED WIRES AT STATION 642 EXIT LIGHT L1359 FOUND CONNECTED, CAP & STOWED WIRE W1342-0081-16 IAW AMM 33-51-06-960-805 & 33-51-06-960-806 & WDM 33-51-21 OP-CHECK GOOD IAW AMM 33-51-00-720-801.
